# SDR UIEA2016082400699

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,855 hours, 17,442 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: P802C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH PACKS ON APU SURGES.  R & R APU SURGE VALVE IAW AMM 49-53-01.  OPS CHECK NORMAL.
